X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (6847) 6847
Publication (479) 479
Conference Proceeding (122) 122
Book / eBook (81) 81
Book Chapter (67) 67
Dissertation (40) 40
Paper (18) 18
Web Resource (16) 16
Reference (6) 6
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (3849) 3849
mathematics (3648) 3648
analysis (1328) 1328
convergence (1144) 1144
algorithms (1069) 1069
operators (975) 975
mathematical analysis (871) 871
optimization (839) 839
mathematics, general (837) 837
operations research & management science (700) 700
applications of mathematics (692) 692
inequalities (663) 663
applied mathematics (609) 609
existence (534) 534
monotone-operators (523) 523
maximal monotone operator (514) 514
studies (514) 514
approximation (511) 511
theorems (496) 496
hilbert space (491) 491
mathematical models (488) 488
monotone operator (477) 477
nonexpansive-mappings (453) 453
iterative methods (447) 447
fixed point (442) 442
monotone operators (440) 440
banach-spaces (369) 369
variational inequality (367) 367
banach space (366) 366
proximal point algorithm (355) 355
mappings (346) 346
mapping (341) 341
equations (332) 332
nonlinearity (299) 299
monotone (291) 291
methods (283) 283
research (278) 278
usage (275) 275
topology (269) 269
geometry and topology (268) 268
47h05 (267) 267
computer science (262) 262
hilbert-spaces (262) 262
operations research/decision theory (262) 262
variational-inequalities (262) 262
differential equations (260) 260
nonexpansive mapping (258) 258
monotonic functions (250) 250
monotone mappings (249) 249
uniqueness (248) 248
projection (245) 245
systems (245) 245
variational inequalities (243) 243
mathematical and computational biology (239) 239
strong convergence (239) 239
differential geometry (238) 238
fixed points (236) 236
theory of computation (235) 235
algorithm (234) 234
fixed point theory (233) 233
strong-convergence theorems (226) 226
numerical analysis (224) 224
calculus of variations and optimal control; optimization (219) 219
maximal monotone-operators (207) 207
maximal monotone operators (205) 205
banach spaces (204) 204
computer science, interdisciplinary applications (200) 200
hilbert-space (196) 196
boundary value problems (195) 195
partial differential equations (188) 188
iterative algorithms (187) 187
monotone iterative technique (185) 185
stability (185) 185
statistics & probability (183) 183
computer science, software engineering (177) 177
fixed-points (176) 176
functional analysis (175) 175
physics, mathematical (174) 174
equilibrium problem (173) 173
mathematical functions (173) 173
47h09 (169) 169
spaces (168) 168
regularization (165) 165
weak (164) 164
equilibrium problems (162) 162
sets (162) 162
engineering, general (161) 161
fixed-point problems (161) 161
inclusions (159) 159
extragradient method (157) 157
strong-convergence (155) 155
weak-convergence (154) 154
mathematics, interdisciplinary applications (153) 153
90c25 (148) 148
47h10 (145) 145
algebra (142) 142
geometry (142) 142
boundary-value-problems (140) 140
hilbert spaces (139) 139
minimization (139) 139
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (30) 30
Mathematical Sciences - Stacks (21) 21
Online Resources - Online (17) 17
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
Engineering & Comp. Sci. - Stacks (3) 3
Robarts - Stacks (2) 2
UTL at Downsview - May be requested (2) 2
UofT at Mississauga - Stacks (2) 2
UofT at Scarborough - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Mathematical Sciences - Course Reserves (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (7100) 7100
German (19) 19
French (15) 15
Japanese (14) 14
Chinese (6) 6
Korean (3) 3
Russian (3) 3
Romanian (2) 2
Spanish (2) 2
Czech (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische Zeitschrift, ISSN 0025-5874, 6/2018, Volume 289, Issue 1, pp. 445 - 454
The aim of this paper is to find some sufficient conditions for positivity of block matrices of positive operators. It is shown that for positive operators... 
15A45 | Mathematics, general | Operator monotone function | Mathematics | 47A64 | Positive block matrix | 47A63 | Operator mean | MATHEMATICS | INEQUALITIES | MATRICES
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 11/2018, Volume 556, pp. 220 - 237
In this paper, we extend some significant Ky Fan type inequalities in a large setting to operators on Hilbert spaces and derive their equality conditions.... 
Operator monotone function | Ky Fan type inequalities | Integral representation | Operator mean | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2003, Volume 145, Issue 2, pp. 795 - 803
In this paper, we introduce a new class of monotone operators - H-monotone operators. The resolvent operator associated with an H-monotone operator is defined... 
Iterative algorithm | Resolvent operator technique | Variational inclusion | H-Monotone operator | H -Monotone operator | variational inclusion | MATHEMATICS, APPLIED | GENERAL-CLASS | resolvent operator technique | NONCOMPACT VALUED MAPPINGS | PROXIMAL POINT ALGORITHMS | MANN | PERTURBED ITERATIVE ALGORITHMS | H-monotone operator | iterative algorithm
Journal Article
MATHEMATICAL INEQUALITIES & APPLICATIONS, ISSN 1331-4343, 04/2019, Volume 22, Issue 2, pp. 565 - 575
For lambda is an element of (0, 1), let psi be a non-constant, non-negative, continuous function on (0, infinity) and let Gamma(lambda) (psi) be the set of all... 
MATHEMATICS | Operator means | operator monotone functions | operator convex functions
Journal Article
1973, Lecture notes in mathematics, ISBN 9780387064840, Volume 346, 287
Book
Linear Algebra and Its Applications, ISSN 0024-3795, 09/2018, Volume 553, pp. 238 - 251
This paper concerns three classes of real-valued functions on intervals, operator monotone functions, operator convex functions, and strongly operator convex... 
Operator convex functions | Strongly operator convex functions | Operator monotone functions | Completely monotone functions | Loewner theorem | Pick functions | MATHEMATICS | MATHEMATICS, APPLIED | ALGEBRAS | MAJORIZATION
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 9/2017, Volume 89, Issue 1, pp. 1 - 42
We develop a general theory of order isomorphisms of operator intervals. In this way we unify and extend several known results, among others the famous... 
Operator interval | Self-adjoint operator | Analysis | Effect algebra | Operator monotone function | Mathematics | Order isomorphism | Primary 47B49 | MATHEMATICS | ELEMENTARY PROOF | AUTOMORPHISMS | Algebra
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2005, Volume 49, Issue 2, pp. 365 - 374
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 12/2015, Volume 486, pp. 389 - 408
We investigate the operator monotonicity of the following functions: where and with ( ). This property for these functions has been considered by V.E.S. Szabó . 
Operator monotone functions | Petz–Hasegawa's functions | Pick functions | Petz-Hasegawa's functions | MATHEMATICS | MATHEMATICS, APPLIED | MATRICES | METRICS
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 11/2017, Volume 532, pp. 127 - 139
Let be positive matrices in and be a continuous real-valued function on . In addition, consider Φ as a positive linear functional on and define as a variables... 
Operator convex functions | Operator monotone functions | BMV conjecture | Laplace transform | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 12/2016, Volume 64, Issue 12, pp. 2463 - 2473
In this paper, we obtain a new class of functions, which is developed via the Hermite-Hadamard inequality for convex functions. The well-known one-one... 
46L07 | invariance of mean | 47A12 | 47A64 | positive operator | 47A63 | operator monotone function | operator mean | MATHEMATICS | INEQUALITIES | Operators (mathematics) | Operators | Algebra | Monotone functions | Inequalities | Images | Joints
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 8/2002, Volume 66, Issue 1, pp. 240 - 256
Iterative algorithms for nonexpansive mappings and maximal monotone operators are investigated. Strong convergence theorems are proved for nonexpansive... 
MATHEMATICS | NONEXPANSIVE-MAPPINGS | CONVERGENCE THEOREMS | APPROXIMATION | BANACH-SPACES | PROXIMAL POINT ALGORITHM | MONOTONE-OPERATORS | FIXED-POINTS
Journal Article